(4,2)-CHAIN HOMOTOPY

Ajet Ahmeti, Dončo Dimovski

Abstract


We consider (4,2)-chain homotopy for (4,2)-chain maps between (4,2)-chain complexes (weak or strong), and
prove that if f and g are (4,2)-chain homotopic, then they induce the same homomorphisms on the (4,2)-homology
groups for the correspondent (4,2)-chain complexes.


Keywords


commutative (4,2)-group; weak (4,2)-chain complex; strong (4,2)-chain complex; (4,2)-chain map; (4,2)-chain homotopy

Full Text:

PDF

References


G. Čupona, D. Dimovski, On a class of vector va-lued groups; Proc. Conf. Alg. and Logic, Zagreb, (1984), pp.29–37.

D. Dimovski, S. Ilić, Commutative (2m,m)-groups. Vector Valued Semigroups and Groups, MANU, Skopje, 1988, 79–90.

D. Dimovski, S. Ilić, Free commutative (2m,m)- groups, Matemat. bilten, Skopje, 1989, pp. 25–34.

A. Dold, Algebraic Topology, Springer-Verlag, Berlin-Heidelberg-New York, (1972).

D. Dimovski, A. Ahmeti, (4,2)-Homology groups, Contributions, Sect. Math. Tech. Sci., MANU, XXI, 1/2 (2000), pp.33–46




DOI: http://dx.doi.org/10.20903/csnmbs.masa.2014.35.1.53

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.



Contact details

Bul. Krste Misirkov br.2
1000 Skopje, Republic of Macedonia
Tel. ++389 2 3235-400
cell:++389 71 385-106
mail: manu@manu.edu.mk
About the journal

CSNMBS is a part of the MASA Contribution series. Published by the Section Natural, Mathematical and Biotechnical Sciences.
About this site

Maintained by the Researh center for Materials and Enviroment - MANU/MASA.
Site (including the theme) set, adapted by MASA - CSIT.